# SDR SIMA20210208003

- Difficulty date: February 8, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR FORWARD SILL IS CORRODED.CORROSION LEVEL 2-C/A-INSTALLED SERVICEABLE REPAIR DOUBLER IAW EMB145 SRM 53-21-10 ITEM 4 FIG 203 SHEET 1, 51-40-02.
